Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 127, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 2, 2014, 8:48 PM CDT for 4 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2014, 8:48 PM CDT (01:48 UTC)
- Expired
- Sep 2, 2014, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN
The radar
The Ft Campbell radar (KHPX), 150 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WGUS54 KMEG 030148
FFWMEG
TNC023-039-077-113-030445-
/O.NEW.KMEG.FF.W.0127.140903T0148Z-140903T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1145 PM CDT
* AT 848 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...JACKSON...HENDERSON...NATCHEZ TRACE STATE FOREST AND
NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS BEAR CREEK AT
OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING CREEK...BUCKNER BRANCH AT
BIBLE HILL ROAD...BUCKNER BRANCH AT NORTHWOOD STREET...CONCORD ROAD
NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MILLS BRANCH AT HOG CREEK ROAD...ROBERT GURLEY ROAD AT
STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT
LARGO ROAD...SULFUR FORK AT BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8798 3542 8806 3539 8811 3540 8821
3542 8824 3543 8908 3565 8907 3582 8826
3581 8819 3584 8818 3585 8804 3581 8802
3582 8797 3577 8797 3573 8802 3561 8803
3549 8797 3545 8804 3541 8797
$$2 follow-up statements
948
WGUS74 KMEG 030413
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 PM CDT TUE SEP 2 2014
TNC023-077-113-030423-
/O.CAN.KMEG.FF.W.0127.000000T0000Z-140903T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER TN-HENDERSON TN-MADISON TN-
1113 PM CDT TUE SEP 2 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON...HENDERSON
AND NORTHERN CHESTER COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3539 8798 3542 8806 3539 8811 3540 8821
3543 8825 3565 8818 3584 8818 3585 8804
3581 8803 3582 8797 3577 8797 3573 8802
3561 8803 3549 8797 3545 8804 3541 8797
$$
TNC039-030445-
/O.CON.KMEG.FF.W.0127.000000T0000Z-140903T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-
1113 PM CDT TUE SEP 2 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
DECATUR COUNTY...
AT 1113 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF DECATUR COUNTY.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS BEAR CREEK AT
OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING CREEK...BUCKNER BRANCH AT
BIBLE HILL ROAD...BUCKNER BRANCH AT NORTHWOOD STREET...CONCORD ROAD
NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MILLS BRANCH AT HOG CREEK ROAD...ROBERT GURLEY ROAD AT
STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL ROAD...RUSHING CREEK AT
LARGO ROAD...SULFUR FORK AT BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3539 8798 3542 8806 3539 8811 3540 8821
3543 8825 3565 8818 3584 8818 3585 8804
3581 8803 3582 8797 3577 8797 3573 8802
3561 8803 3549 8797 3545 8804 3541 8797
$$529
WGUS74 KMEG 030443
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CDT TUE SEP 2 2014
TNC039-030454-
/O.EXP.KMEG.FF.W.0127.000000T0000Z-140903T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-
1143 PM CDT TUE SEP 2 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT FOR DECATUR
COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3539 8798 3542 8806 3539 8811 3540 8821
3543 8825 3565 8818 3584 8818 3585 8804
3581 8803 3582 8797 3577 8797 3573 8802
3561 8803 3549 8797 3545 8804 3541 8797
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 6:42 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 2, 6:42 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 642 PM CDT TUE SEP 2 2014 .UPDATE... UPDATED TO INCREASE POPS ACROSS PORTIONS OF THE MID SOUTH. && .DISCUSSION... A SLOW MOVING BOUNDARY WAS NOTED THIS EVENING ACROSS WEST TENNESSEE INTO EASTERN ARKANSAS TO THE NORTH OF INTERSTATE 40. AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE REGION HAS INITIATED THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY. STORMS CONTINUE TO SLOWLY MOVE EAST AND TRAIN OVER THE SAME AREAS WHICH MAY INCREASE THE SHORT TERM RISK FOR FLASH FLOODING AS THE AIRMASS REMAINS VERY MOIST...CHARACTERIZED BY MID 70S DEWPOINTS AND PWAT VALUES AROUND 2 INCHES. THIS BOUNDARY SHOULD BE FORCED SLOWLY SOUTHWARD BY ONGOING CONVECTION TOWARDS INTERSTATE 40 THROUGH THE EVENING WITH THE BEST CHANCES FOR STORMS IN THESE AREAS IN THE VICINITY OF THE BOUNDARY. THESE STORMS SHOULD SLOWLY DIMINISH LATE THIS EVENING WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS LINGERING AFTER MIDNIGHT. THE FORECAST HAS BEEN UPDATED TO REFLECT THE LATEST TRENDS AND ANALYSIS. NEW GRIDS AND ZONES HAVE BEEN SENT. JLH && .PREV DISCUSSION... /ISSUED 315 PM CDT TUE SEP 2 2014/ DISCUSSION... THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG AN OUTFLOW BOUNDARY FROM A DECAYING NOCTURNAL MCS OVER THE OZARK PLATEAU. THIS OUTFLOW BOUNDARY DELINEATED THE WARM SECTOR...WHICH WAS SOUTHEAST OF A FOREST CITY AR... TO MEMPHIS TO DYERSBURG TN LINE AT 3 PM. BEST LOW LEVEL INSTABILITY WAS NOTED OVER NORTH MS... THIS WILL BE THE AREA MOST FAVORED FOR THUNDERSTORMS INTO EARLY EVENING. WHILE THUNDERSTORMS GRADUALLY DISSIPATE OVER NORTH MS THIS EVENING... MODELS DEPICT ADDITIONAL THUNDERSTORM FORMATION OVER THE CENTRAL PLAINS. MODELS MAY BE OVERDOING THE IMMEDIATE UPSTREAM CONVECTIVE POTENTIAL... GIVEN THE COOL BUBBLE HIGH FROM THIS MORNING/S MCS OVER THE OZARK PLATEAU. IN ANY CASE...BUILDING MIDLEVEL HEIGHTS AND WEAKER ZONAL STEERING WINDS SHOULD KEEP THE BULK OF OVERNIGHT THUNDERSTORMS TO THE NORTH. THUNDERSTORMS CHANCES FOR WEDNESDAY AND THURSDAY WILL LIKELY BE DRIVEN BY DIFFERENTIAL SURFACE HEATING AND SUBTLE LOW LEVEL BOUNDARY INTERACTIONS UNDER THE UPPER RIDGE. TEMPS WILL AVERAGE WELL ABOVE NORMAL...WITH HEAT INDICES THURSDAY LIKELY IN EXCESS OF 100 DEGREES. UPPER LEVEL HEIGHTS FALLS OVER THE MUCH OF THE CENTRAL AND NORTHERN CONUS WILL DRIVE A SURFACE COLD FRONT INTO THE OHIO VALLEY AND SOUTHERN PLAINS BY FRIDAY EVENING. LOW LEVEL MOISTURE POOLING AND STRONGER MIDLEVEL WINDS WILL BRING AN INCREASE IN DAYTIME RAIN CHANCES FOR THE MIDSOUTH. GFS MEX GUIDANCE TEMPS APPEAR TOO WARM FOR THE PATTERN...PARTICULARLY IF PREFRONTAL THUNDERSTORMS DEVELOP AS DEPICTED BY THE GFS AND ECMWF. ECMWF AND GFS MODELS HAVE REMAINED CONSISTENT IN BRINGING A COLD FRONT THROUGH THE MIDSOUTH ON SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AND LOW LEVEL COLD ADVECTION SHOULD PROVIDE A NOTICEABLE COOLDOWN FOLLOWING THE MIDWEEK HEAT. SUNDAY WILL SEE BEST RAIN CHANCES FOLLOW THE FRONT ON IT/S WAY TO CENTRAL/SOUTH MS. DRIER AIR WILL EDGE IN FROM THE NORTH TO CLOSE OUT THE WEEKEND AND PERSIST INTO MONDAY. LOW LEVEL WILL RETURN TO THE SOUTHERLY DIRECTION ON TUESDAY...AS UPPER HEIGHTS BUILD IN ADVANCE OF A MIDWEEK LONGWAVE UPPER TROF DROPPING INTO THE CENTRAL PLAINS AND NORTHERN PLAINS. PWB && .AVIATION... 00Z TAF CYCLE WEAK FRONTAL BOUNDARY OVER EAST CENTRAL ARKANSAS AND WEST TENNESSEE WILL KEEP EVENING CONVECTION AROUND THE TAF SITES...WITH MKL HAVING A PERIOD OF ON STATION ACTIVITY. LATER IN THE NIGHT CONFIDENT THAT IFR STRATUS AND FOG WILL DEVELOP AND PERSIST THROUGH MID MORNING...OTHERWISE CONDITIONS WILL BE VFR. LIGHT SOUTH/VARIABLE WINDS WILL INCREASE TO 5-9 KTS AFTER 03/18Z. JAB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 2, 7:16 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 716 PM CDT TUE SEP 2 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-040230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 716 PM CDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT SLOW MOVING THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF WEST TENNESSEE THIS EVENING. A VERY MOIST AIRMASS COMBINED WITH THUNDERSTORMS MOVING OVER THE SAME AREAS WILL LIKELY LEAD TO AREAS OF FLASH FLOODING. THIS FLASH FLOOD THREAT SHOULD DIMINISH BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORMS SPOTTERS ARE ENCOURAGED TO REPORT ANY FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Special weather statement, Sep 2, 4:19 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 419 PM CDT TUE SEP 2 2014 MSZ002-012-013-021-022-022200- YALOBUSHA MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS-CALHOUN MS- 419 PM CDT TUE SEP 2 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 PM CDT FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES WEST OF WATER VALLEY AT 419 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...LAFAYETTE...MARSHALL...PANOLA AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST... OXFORD AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES SARDIS LAKE. && LAT...LON 3459 8966 3459 8924 3407 8925 3407 8985 TIME...MOT...LOC 2119Z 268DEG 29KT 3419 8973
Special weather statement, Sep 2, 5:23 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 523 PM CDT TUE SEP 2 2014 MSZ014-015-022300- UNION MS-PONTOTOC MS- 523 PM CDT TUE SEP 2 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CDT FOR... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES SOUTHWEST OF ECRU AT 524 PM CDT...MOVING EAST AT 40 MPH. PEOPLE IN PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR PONTOTOC AND TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3418 8883 3419 8919 3440 8920 3442 8882 TIME...MOT...LOC 2224Z 261DEG 35KT 3431 8912
Local storm report, Sep 2, 7:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
740 PM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD TRENTON 35.97N 88.94W
09/02/2014 GIBSON TN LAW ENFORCEMENT
FLOODING WATER ON SOUTH COLLEGE STREET IN TOWN.
&&
JABLocal storm report, Sep 2, 8:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
812 PM CDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD HUNTINGDON 36.01N 88.41W
09/02/2014 CARROLL TN LAW ENFORCEMENT
WATER ACROSS HIGHWAY 190 AT OAK GROVE ROAD. ALSO WATER
COVERING THE SOUTH BYPASS AROUND HUNTINGDON.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:12 PM CDT | Flash Flood Warning | MEG | Carroll, Henderson, Madison, Weakley | 3 hr |
| Sep 2, 8:36 PM CDT | Flash Flood Warning | MEG | Benton | 3 hr |
| Sep 3, 3:51 AM CDT | Dense Fog Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Gibson and 9 more | 5 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.